# SDR ASAA2025020355714

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 40,199 hours, 12,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING T/C 78233008, FOUND LH MID CABIN EMERGENCY LT BATTERY PACK INOP. GROUNDED - YES. FOUND BATTERY PACK AT STATION 727C+13 WL212 LBL68 (LEFT, 7-8 WINDOWS AFT OF AFT OVERWING EXIT) INOP. REMOVED AND REPLACED EMERGENCY LT BATTERY PACK REF AMM 33-51-06. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. INSTALLED/REMOVED 1EA MIG-51A.
